
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Numerical study of a nonlinear COVID-19 pandemic model by finite difference and meshless methods
Rahat Zarin
Partial Differential Equations in Applied Mathematics (2022) Vol. 6, pp. 100460-100460
Open Access | Times Cited: 17
Rahat Zarin
Partial Differential Equations in Applied Mathematics (2022) Vol. 6, pp. 100460-100460
Open Access | Times Cited: 17
Showing 17 citing articles:
A vigorous study of fractional order mathematical model for SARS-CoV-2 epidemic with Mittag-Leffler kernel
Yu-Ming Chu, Rahat Zarin, Asad Ullah Khan, et al.
Alexandria Engineering Journal (2023) Vol. 71, pp. 565-579
Open Access | Times Cited: 25
Yu-Ming Chu, Rahat Zarin, Asad Ullah Khan, et al.
Alexandria Engineering Journal (2023) Vol. 71, pp. 565-579
Open Access | Times Cited: 25
Sensitivity analysis and dynamics of brucellosis infection disease in cattle with control incident rate by using fractional derivative
Muhammad Farman, Evren Hınçal, Saba Jamil, et al.
Scientific Reports (2025) Vol. 15, Iss. 1
Open Access | Times Cited: 1
Muhammad Farman, Evren Hınçal, Saba Jamil, et al.
Scientific Reports (2025) Vol. 15, Iss. 1
Open Access | Times Cited: 1
Studying of COVID-19 fractional model: Stability analysis
Sanaa L. Khalaf, Mohammed S. Kadhim, Ayad R. Khudair
Partial Differential Equations in Applied Mathematics (2022) Vol. 7, pp. 100470-100470
Open Access | Times Cited: 35
Sanaa L. Khalaf, Mohammed S. Kadhim, Ayad R. Khudair
Partial Differential Equations in Applied Mathematics (2022) Vol. 7, pp. 100470-100470
Open Access | Times Cited: 35
Glioblastoma multiforme growth prediction using a Proliferation-Invasion model based on nonlinear time-fractional 2D diffusion equation
Omid Bavi, M. Hosseininia, Mojtaba Hajishamsaei, et al.
Chaos Solitons & Fractals (2023) Vol. 170, pp. 113393-113393
Closed Access | Times Cited: 20
Omid Bavi, M. Hosseininia, Mojtaba Hajishamsaei, et al.
Chaos Solitons & Fractals (2023) Vol. 170, pp. 113393-113393
Closed Access | Times Cited: 20
Mathematical analysis and simulations for a Caputo-Fabrizio fractional COVID-19 model
Waleed Adel, Y. A. Amer, E. S. M. Youssef, et al.
Partial Differential Equations in Applied Mathematics (2023) Vol. 8, pp. 100558-100558
Open Access | Times Cited: 17
Waleed Adel, Y. A. Amer, E. S. M. Youssef, et al.
Partial Differential Equations in Applied Mathematics (2023) Vol. 8, pp. 100558-100558
Open Access | Times Cited: 17
Advanced mathematical modeling of hepatitis B transmission dynamics with and without diffusion effect using real data from Thailand
Rahat Zarin, Usa Wannasingha Humphries, Teerapol Saleewong
The European Physical Journal Plus (2024) Vol. 139, Iss. 5
Closed Access | Times Cited: 6
Rahat Zarin, Usa Wannasingha Humphries, Teerapol Saleewong
The European Physical Journal Plus (2024) Vol. 139, Iss. 5
Closed Access | Times Cited: 6
Dynamical analysis of hepatitis B virus through the stochastic and the deterministic model
Nabeela Anwar, Iftikhar Ahmad, Hijab Javaid, et al.
Computer Methods in Biomechanics & Biomedical Engineering (2025), pp. 1-17
Closed Access
Nabeela Anwar, Iftikhar Ahmad, Hijab Javaid, et al.
Computer Methods in Biomechanics & Biomedical Engineering (2025), pp. 1-17
Closed Access
Numerical simulation for the co-infection of Monkeypox and HIV model using fractal-fractional operator
M. Manivel, A. Venkatesh, Shyamsunder Kumawat
Modeling Earth Systems and Environment (2025) Vol. 11, Iss. 3
Closed Access
M. Manivel, A. Venkatesh, Shyamsunder Kumawat
Modeling Earth Systems and Environment (2025) Vol. 11, Iss. 3
Closed Access
Dynamics of Ebola virus transmission with vaccination control using Caputo-Fabrizio Fractional-order derivative analysis
Akeem Olarewaju Yunus, Morufu Oyedunsi Olayiwola
Modeling Earth Systems and Environment (2025) Vol. 11, Iss. 3
Closed Access
Akeem Olarewaju Yunus, Morufu Oyedunsi Olayiwola
Modeling Earth Systems and Environment (2025) Vol. 11, Iss. 3
Closed Access
Unveiling the dynamics of meningitis infections: a comprehensive study of a novel fractional-order model with optimal control strategies
Amr Elsonbaty, Tareq M. Al-shami, A. El-Mesady
Boundary Value Problems (2025) Vol. 2025, Iss. 1
Open Access
Amr Elsonbaty, Tareq M. Al-shami, A. El-Mesady
Boundary Value Problems (2025) Vol. 2025, Iss. 1
Open Access
Insights into the Ebola epidemic model and vaccination strategies: An analytical approximate approach
Md. Rezaul Islam, Forhad Mahmud, M. Ali Akbar
Partial Differential Equations in Applied Mathematics (2024) Vol. 11, pp. 100799-100799
Open Access | Times Cited: 1
Md. Rezaul Islam, Forhad Mahmud, M. Ali Akbar
Partial Differential Equations in Applied Mathematics (2024) Vol. 11, pp. 100799-100799
Open Access | Times Cited: 1
Modeling dynamics and stability analysis of pneumonia disease infection with parameters uncertainties control
Abdulrahman Mumbu
Mathematics Open (2024) Vol. 03
Closed Access
Abdulrahman Mumbu
Mathematics Open (2024) Vol. 03
Closed Access
Evaluating the impact of double dose vaccination on SARS-CoV-2 spread through optimal control analysis
Rahat Zarin, Yousaf Ali Khan, Maryam Ahmad, et al.
Computer Methods in Biomechanics & Biomedical Engineering (2024), pp. 1-23
Closed Access
Rahat Zarin, Yousaf Ali Khan, Maryam Ahmad, et al.
Computer Methods in Biomechanics & Biomedical Engineering (2024), pp. 1-23
Closed Access
Dynamical behavior of obligatory mutualistic-cheater interactions under the influence of white noise
K. Bhagya laxmi, Kavita S. Reddy
Partial Differential Equations in Applied Mathematics (2024) Vol. 11, pp. 100860-100860
Open Access
K. Bhagya laxmi, Kavita S. Reddy
Partial Differential Equations in Applied Mathematics (2024) Vol. 11, pp. 100860-100860
Open Access
Radyal Baz Fonksiyonu (RBF) kullanan Ağsız (Meshless) Çözüm Yöntemlerinde Şekil Parametresi ve Merkez Nokta Sayısının Çözüme Etkisi
Hüseyin Yıldız, Hasan Ömür Özer, Birkan Durak, et al.
Karadeniz Fen Bilimleri Dergisi (2024) Vol. 14, Iss. 3, pp. 1301-1321
Open Access
Hüseyin Yıldız, Hasan Ömür Özer, Birkan Durak, et al.
Karadeniz Fen Bilimleri Dergisi (2024) Vol. 14, Iss. 3, pp. 1301-1321
Open Access
Fractal-Fractional Modeling of the Covid-19 Spread with Deterministic and Stochastic Approaches
Seda İğret Araz, Mehmet Akif Çetin
International Journal of Applied and Computational Mathematics (2024) Vol. 11, Iss. 1
Closed Access
Seda İğret Araz, Mehmet Akif Çetin
International Journal of Applied and Computational Mathematics (2024) Vol. 11, Iss. 1
Closed Access
Assessing the Impact of Time-Varying Optimal Vaccination and Non-Pharmaceutical Interventions on the Dynamics and Control of COVID-19: A Computational Epidemic Modeling Approach
Yan Li, Samreen Samreen, Laique Zada, et al.
Mathematics (2023) Vol. 11, Iss. 20, pp. 4253-4253
Open Access | Times Cited: 1
Yan Li, Samreen Samreen, Laique Zada, et al.
Mathematics (2023) Vol. 11, Iss. 20, pp. 4253-4253
Open Access | Times Cited: 1
Approaches to nonlinear curve fitting in laboratory medicine
P. McPherson
Laboratory Medicine (2023) Vol. 55, Iss. 2, pp. 111-116
Closed Access
P. McPherson
Laboratory Medicine (2023) Vol. 55, Iss. 2, pp. 111-116
Closed Access